# SDR ABXA000244

- Difficulty date: March 31, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 59225002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SLAT IDLER TRACK FITTING HAD HEAVY CORROSION/EXFOLIATION AT 3 MOUNT HOLES.  REPLACED RIGHT NR 1 LEADING EDGE SLAT.
